MathSciNet Relay Station
MathSciNet bibliographic data
MR2222228 01A70 (46-03 46E35)
Besov, O. V.; Sadovnichiĭ, V. A.; Telyakovskiĭ, S. A. On the scientific activity of S. M. Nikolʹskiĭ. (Russian) Uspekhi Mat. Nauk 60 (2005), no. 6(366), 5--20; translation in Russian Math. Surveys 60 (2005), no. 6, 1005–1020
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement